# SDR AALA201706059001

- Difficulty date: June 4, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 53,185 hours, 22,893 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 64753001003
- Condition: Odor
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT CABIN ODOR. VERIFIED AFT GALLEY NR 2 COFFEEMAKER CAUSING ODOR. REMOVED AND REPLACED THE COFFEEMAKER.
